CureZone   Log On   Join
Possible reaction to magnesium/magnesium excess
 
Dquixote1217 Views: 10,970
Published: 8 years ago
 
This is a reply to # 1,594,519

Possible reaction to magnesium/magnesium excess


Though most of us are deficient in magnesium, if you are adding epsom salts to EVERY bath you may have an excess of magnesium and/or an allergy to magnesium.  Magnesium side effects include difficulty breathing, tightness in the chest, nausea, muscle weakness, tiredness and more.  See:

http://www.drugs.com/sfx/magnesium-side-effects.html

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2018  www.curezone.org

0.344 sec, (1)